Irreducible Filters and Sober Spaces.
Manuscripta mathematica, Tome 22 (1977), pp. 365-380
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1977__22_154502,
author = {Rudolf -E. Hoffmann},
title = {Irreducible {Filters} and {Sober} {Spaces.}},
journal = {Manuscripta mathematica},
pages = {365--380},
year = {1977},
volume = {22},
zbl = {0356.54008},
url = {http://geodesic.mathdoc.fr/item/MM2_1977__22_154502/}
}
Rudolf -E. Hoffmann. Irreducible Filters and Sober Spaces.. Manuscripta mathematica, Tome 22 (1977), pp. 365-380. http://geodesic.mathdoc.fr/item/MM2_1977__22_154502/